# SDR CA971015016

- Difficulty date: October 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737217
- Engine: Pwa JT8D17A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bolt
- Part number: NAS660430
- Condition: Corroded
- Location: Mlg
- Component: Boeing, 654620033
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BOLT SECURING LOCK BRACES SHAFT TO LOCK BRACE CORRODED APPROXIMATELY 50 PERCENT THROUGH SHANK. REPLACED.
